So some side effects such as ED, low libido stick with fin users post fin which is effectively what constitutes PFS. Wondering what changes have y’all noticed with hair loss? I can’t say much as I only took 6 pills overall and am stuck with this condition but is there a chance that if fin has impacted by body in a way that it reduces/accelerates hair loss too despite quitting? Thanks
Hair on my head still going strong after quitting Propecia in 2018. I also have more body hair…strange stuff. I took it for 8 years.
so you didnt lose (much) hair ever since quitting?
That’s correct. Very very lite thinning on the top but nothing noticeable.
hmm very weird, I have used it only 5 times (1x orally, 4x topically) then got severe side effects…
Its been a month since I took it but my hairs don’t shed at all.
Did it make permanent changes/damage inside my body already after such short usage or can I expect the shedding to start after a little while?
Possibly the greatest understatement in the history of the forum and something most PFS or other post-drug patients wish was true. Please look into the full range of persistent symptoms of PFS before making false statements like this.
Super sorry, I don’t mean to neglect other symptoms that stick. I’ve done my fair share of research and am aware of most of these which are horrible. It’s not a false statement it lacks mention of the other ones. I was just referring to my own so far. I just meant to say that since the side effects stay in some cases, does the hair fall continue or does it cease. Sorry again, didn’t mean to offend you.
It’s not a matter of being offended. There is a widespread misconception that this syndrome is nothing but a sexual disorder and this is used to downplay severity (although being sexually disabled, especially at a young age, is pretty serious in itself when it happens to you).
Yes, I understand your point. I was just referring to the symptoms I was currently experiencing, not discarding any of those experienced by others. Though the way I rephrased it was not correct. I am aware that it is indeed a “double whammy” for several users to put it mildly. Sorry again and wishing the best for everyone.
Spot on brother.
Due to this misconception I also thought that libido and sexual side effects were the main symptoms of fin use. No way in the world did I know and expect side effects such as tinnitus, joint pain, dry eyes, muscle ache, brain fog, anxiety and so on and so forth!!! The permanent damage on the body and mind pure rat poison.